Change search
ReferencesLink to record
Permanent link

Direct link
Korovkin theorem in symmetric spaces
1987 (English)In: Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae - Prace Matematyczne, ISSN 0373-8299, Vol. 27, no 1, 135-140 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1987. Vol. 27, no 1, 135-140 p.
Research subject
URN: urn:nbn:se:ltu:diva-10963Local ID: 9dbec460-03e6-11de-802a-000ea68e967bOAI: diva2:983911
Uppr├Ąttat; 1987; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(1588 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 1588 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link